# SDR YENA2022062800624

- Difficulty date: June 27, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 01917
- Aircraft time: 74,107 hours, 26,382 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Proximity Sensor
- Part number: 848401
- Part serial: JB29828
- Condition: Failed
- Location: 12ga
- Part time: 74,107 hours, 26,382 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING HEAVY MAINTENANCE, AFTER TAKE-OFF AFTER GEAR RETRACTION ECAM MESSAGE: L/G GEAR NOT UPLOCKED FOLLOW ECAM ACTIONS AND QRH PROCEDURES STILL L/G NOT LOCKED UP. AT GEAR EXTENSION NORMAL GEAR DOWN AND LOCK 3 GREEN LIGHTS; PERFORMED TSM OF LG UPLOCK TGT POSITION FAULT ON NLG IAW TSM 32-31-00-810-837-A. DUE TO FAULT CONFIRMATION REMOVED AND REPLACED SENSORS 12GA,13GA, AND 37GA IAW AMM 32-31-73-000-005-A AND AMM32-31-73-400-005-A. PERFORMED FUNCTIONAL TEST OF THE NORMAL EXTENSION AND RETRACTION OF THE LANDING GEAR  IAW AMM 32-31-00-720-002-A CHECK AND TEST ARE OK. AEROMAN TECH 8623008, AEROMAN INSPECTOR 8606312.
